# SDR SWIA202157725

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 36,796 hours, 23,490 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSFER FROM EAML 622766 : FRONT WINDSHIELD STARTED TO ARC AND DELAMINATED    (FLIGHT 3659 - FILED CLOSED)    REMOVED AND REPLACED FRONT LEFT WINDSHIELD PER CRJ900 TASK CARD 56-220-100-SKY. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
